# SDR KBMA88754

- Difficulty date: May 7, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,718 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 47760
- Part serial: LM180
- Condition: Defective
- Location: Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE WILL NOT SEAL PROPERLY.  IT APPEARS THE SHAFT IS NOT EXTENDED ENOUGH (OUT FROM THE MOTOR).
